# SDR SIMA200325901

- Difficulty date: September 10, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68824
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3650 - AFT EMERGENCY FLOOR LIGHTS INOPERATIVE.  R & R  AFT BATTERY PACK.  (M)
